RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 1, Pages 99–110 (Mi tvp4192)  

This article is cited in 3 scientific papers (total in 3 papers)

Bounds for Characteristic Functions of Certain Degenerate Multidimensional Distributions

V. V. Jurinskii

Moscow

Abstract: Probability distribution concentrated on $k$-dimensional smooth surfaces in $R^m$ are shown to possess characteristic functions which decrease like negative powers of the norm of their argument (the latter tending to infinity) if they are generated by bounded surface densities satisfying a Lipschitz condition and the surface (support of the distribution) has no contacts of arbitrarily high order with $(m-1)$-dimensional hyperplanes in $R^m$.

Full text: PDF file (1503 kB)

English version:
Theory of Probability and its Applications, 1972, 17:1, 101–113

Bibliographic databases:

Received: 07.07.1970

Citation: V. V. Jurinskii, “Bounds for Characteristic Functions of Certain Degenerate Multidimensional Distributions”, Teor. Veroyatnost. i Primenen., 17:1 (1972), 99–110; Theory Probab. Appl., 17:1 (1972), 101–113

Citation in format AMSBIB
\Bibitem{Yur72}
\by V.~V.~Jurinskii
\paper Bounds for Characteristic Functions of Certain Degenerate Multidimensional Distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 1
\pages 99--110
\mathnet{http://mi.mathnet.ru/tvp4192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109018}
\zmath{https://zbmath.org/?q=an:0273.60007}
\transl
\jour Theory Probab. Appl.
\yr 1972
\vol 17
\issue 1
\pages 101--113
\crossref{https://doi.org/10.1137/1117008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4192
  • http://mi.mathnet.ru/eng/tvp/v17/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Trigonometric integrals”, Math. USSR-Izv., 15:2 (1980), 211–239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. A. Ikromov, “Invariant estimates of two-dimensional trigonometric integrals”, Math. USSR-Sb., 67:2 (1990), 473–488  mathnet  crossref  mathscinet  zmath  isi
    3. D. A. Popov, “Estimates with constants for some classes of oscillatory integrals”, Russian Math. Surveys, 52:1 (1997), 73–145  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:122
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020